Advertisement

Reactions Weekly

, Volume 1777, Issue 1, pp 133–133 | Cite as

Immunosuppressants

Multisystem disorders: case report
Case report
  • 37 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 36-year-old man developed erythrodermic psoriasis as a paradoxical reaction during treatment with adalimumab. He also developed allergic reaction secondary to infliximab and hepatic steatosis during treatment with methotrexate. Additionally, he developed resting tremors in the upper limbs and to a lesser extent in the lower limbs during treatment with ciclosporin [routes not stated; not all dosages stated].

The man was diagnosed with arthropathic psoriasis at the age of 28 years. Initially, his disease manifested with predominant involvement of the scalp and face, which was extremely resistant to the external therapy. His lesions became progressive on a gradual basis and scattered throughout the body and a moderate polyarticular form of psoriatic arthritis, developed after one...

Reference

  1. Tichy M. Arthropathic psoriasis complicated by a paradoxical reaction in the form of erythrodermic psoriasis following adalimumab and by an allergic reaction following infliximab which was successfully managed with secukinumab. Postepy Dermatologii i Alergologii 36: 495-497, No. 4, Jan 2019. Available from: URL: http://doi.org/10.5114/ada.2019.87454 - Czech RepublicCrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations